# SDR IPXA2025061667972

- Difficulty date: May 30, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N376UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66811
- Aircraft time: 7,566 hours, 3,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DENT 17 IN. ABOVE & FWD OF THE RT ALTERNATE STATIC PORT FORWARD OF LOWER CARGO DOOR.  REINSTALLED FWD LOWER CARGO WALL PANEL IAW AMM 20-11-00
